By the same authors

From the same journal

Twisted Yangians for symmetric pairs of types B, C, D

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)



Publication details

JournalMathematische Zeitschrift
DateAccepted/In press - 18 Feb 2016
DatePublished (current) - 12 Apr 2016
Issue number1
Pages (from-to)131-166
Original languageEnglish


We study a class of quantized enveloping algebras, called twisted Yangians, associated with the symmetric pairs of types B, C, D in Cartan's classification. These algebras can be regarded as coideal subalgebras of the extended Yangian for orthogonal or symplectic Lie algebras. They can also be presented as quotients of a reflection algebra by additional symmetry relations. We prove an analogue of the Poincare-Birkoff-Witt Theorem, determine their centres and study also extended reflection algebras.

Bibliographical note

© 2016, Springer-Verlag Berlin Heidelberg. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations